Endre søk
Begrens søket
1 - 22 of 22
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Treff pr side
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
Merk
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1.
    Fröberg, Ralf
    et al.
    Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
    Gottlieb, Christian
    Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
    Häggkvist, Roland
    Gorenstein rings as maximal subrings of k[[x]] with fixed conductor1988Inngår i: Comm. in Algebra, Vol. 16Artikkel i tidsskrift (Fagfellevurdert)
  • 2.
    Fröberg, Ralf
    et al.
    Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
    Gottlieb, Christian
    Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
    Häggkvist, Roland
    On numerical semigroups1987Inngår i: Semigroup Forum, Vol. 35Artikkel i tidsskrift (Fagfellevurdert)
  • 3.
    Gottlieb, Christian
    Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
    A proof that commutative Artinian rings are Noetherian1995Inngår i: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 23, nr 12, s. 4687-4691Artikkel i tidsskrift (Fagfellevurdert)
    Fulltekst (pdf)
    fulltext
  • 4.
    Gottlieb, Christian
    Stockholms universitet.
    An integer-valued function related to the number of generators of modules over local rings of small dimension1993Inngår i: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 21, nr 11, s. 4115-4118Artikkel i tidsskrift (Fagfellevurdert)
  • 5.
    Gottlieb, Christian
    Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
    Bounding the number of generators for a class of ideals in local rings1995Inngår i: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 23, nr 4, s. 1499-1502Artikkel i tidsskrift (Fagfellevurdert)
    Fulltekst (pdf)
    fulltext
  • 6.
    Gottlieb, Christian
    Stockholms universitet.
    Choosing generators of modules over local rings1994Inngår i: Manuscripta mathematica, ISSN 0025-2611, E-ISSN 1432-1785, Vol. 84, nr 3-4, s. 443-446Artikkel i tidsskrift (Fagfellevurdert)
  • 7.
    Gottlieb, Christian
    Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
    FINITE UNIONS OF OVERRINGS OF AN INTEGRAL DOMAIN2020Inngår i: Journal of Commutative Algebra, ISSN 1939-0807, E-ISSN 1939-2346, Vol. 12, nr 1, s. 87-90Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    Let R be an integral domain, and let A, A(1), A(2), ..., A s be overrings of R, where A is of the form S-1 R, where S = R \ p1 boolean OR ... boolean OR p(n) for for some prime ideals p(i), and where each A(i), i >= 2, is of the form S-i(-1) R for some multiplicatively closed subset S-i of R. It is shown that if A subset of A(1) boolean OR ... boolean OR A(s), then A subset of A(i) for some i.

  • 8.
    Gottlieb, Christian
    Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
    Finite unions of overrings of an integral domainInngår i: Journal of Commutative Algebra, ISSN 1939-0807, E-ISSN 1939-2346Artikkel i tidsskrift (Fagfellevurdert)
    Fulltekst (pdf)
    fulltext
  • 9.
    Gottlieb, Christian
    Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
    Finite unions of submodules2015Inngår i: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 43, nr 2, s. 847-855Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    This paper is concerned with finite unions of ideals and modules. The first main result is that, if N ⊆ N 1 ∪N 2 ∪ … ∪ N s is a covering of a module N by submodules N i , such that all but two of the N i are intersections of strongly irreducible modules, then N ⊆ N k for some k. The special case when N is a multiplication module is considered. The second main result generalizes earlier results on coverings by primary submodules. In the last section unions of cosets is studied.

    Fulltekst (pdf)
    Finite unions of submodules
  • 10.
    Gottlieb, Christian
    Stockholms universitet.
    Generating ideals in local rings using elements of high degrees1988Inngår i: Manuscripta mathematica, ISSN 0025-2611, E-ISSN 1432-1785, Vol. 62, nr 3, s. 337-340Artikkel i tidsskrift (Fagfellevurdert)
  • 11.
    Gottlieb, Christian
    Stockholms universitet.
    Length and dimension modulo a Serre category1997Inngår i: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 25, nr 5, s. 1553-1561Artikkel i tidsskrift (Fagfellevurdert)
  • 12.
    Gottlieb, Christian
    Stockholms universitet.
    Modules covered by finite unions of submodules1998Inngår i: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 26, nr 7, s. 2351-2359Artikkel i tidsskrift (Fagfellevurdert)
  • 13.
    Gottlieb, Christian
    Stockholms universitet.
    On condensed Noetherian domains whose integral closures are discrete valuation rings1932Inngår i: Canadian mathematical bulletin, ISSN 0008-4395, Vol. 1989, nr 2, s. 166-168Artikkel i tidsskrift (Fagfellevurdert)
  • 14.
    Gottlieb, Christian
    Stockholms universitet.
    On finite unions of ideals and cosets1994Inngår i: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 22, nr 8, s. 3087-3097Artikkel i tidsskrift (Fagfellevurdert)
  • 15.
    Gottlieb, Christian
    Stockholms universitet.
    On generators of ideals in one-dimensional local rings1993Inngår i: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 21, nr 2, s. 421-425Artikkel i tidsskrift (Fagfellevurdert)
  • 16.
    Gottlieb, Christian
    Stockholms universitet.
    On ideals which are almost zero, and related concepts1996Inngår i: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 24, nr 6, s. 2201-2209Artikkel i tidsskrift (Fagfellevurdert)
  • 17.
    Gottlieb, Christian
    Stockholms universitet.
    On the colength function in one-dimensional Noetherian domains1994Konferansepaper (Fagfellevurdert)
  • 18.
    Gottlieb, Christian
    Stockholms universitet.
    Some inequalities concerning colengths in Noetherian rings1986Inngår i: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 101, nr 1, s. 95-109Artikkel i tidsskrift (Fagfellevurdert)
  • 19.
    Gottlieb, Christian
    Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
    Some inequalities concerning colengths in Noetherian rings1984Doktoravhandling, monografi (Annet vitenskapelig)
  • 20.
    Gottlieb, Christian
    Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
    Strongly prime ideals and strongly zero-dimensional rings2017Inngår i: Journal of Algebra and its Applications, ISSN 0219-4988, E-ISSN 1793-6829, Vol. 16, nr 10, artikkel-id 1750191Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    A prime ideal p is said to be strongly prime if whenever p contains an intersection of ideals, p contains one of the ideals in the intersection. A commutative ring with this property for every prime ideal is called strongly zero-dimensional. Some equivalent conditions are given and it is proved that a zero-dimensional ring is strongly zero-dimensional if and only if the ring is quasi-semi-local. A ring is called strongly n-regular if in each ideal a, there is an element a such that x=ax for all x ∈ an. Connections between the concepts strongly zero-dimensional and strongly n-regular are considered.

    Fulltekst (pdf)
    fulltext
  • 21.
    Gottlieb, Christian
    Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
    The Nakayama Property of a Module and Related Concepts2015Inngår i: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 43, nr 12, s. 5131-5140Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    Three related properties of a module are investigated in this article, namely the Nakayama property, the Maximal property, and the S-property. A module M has the Nakayamapropertyif aM=M for an ideal a implies that sM=0 for some s∈a+1. A module M has the Maximal property if there is in M a maximal proper submodule, and finally, M is said to have the S-property if S^{−1}M = 0 for a multiplicatively closed set S implies that sM=0 for some s∈S. 

  • 22.
    Gottlieb, Christian
    Stockholms universitet.
    The simple and straightforward construction of the regular 257-gon1999Inngår i: The Mathematical intelligencer, ISSN 0343-6993, E-ISSN 1866-7414, Vol. 21, nr 1, s. 31-37Artikkel i tidsskrift (Fagfellevurdert)
1 - 22 of 22
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf